MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 4.1, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 4.1, 10, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVT4H10
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the retaining screw malfunctioned and no longer closes.Tooth #31.The doctor suspects the internal screw of the fixture may be defective.The procedure was completed using another implant.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvt4h10, (imp, tsv, 4.1, 10, mtxf, mg,ha), for evaluation.Visual evaluation was performed, shows signs of wear due to usage however no damage identified.Dhr review was completed for the subject lot number 1241666.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1241666 for similar events and no other complaint was identified.The customer did not submit images for the reported event.A definitive root cause could not be determined since device malfunction did not occur.The reported event/coob was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.Signs of wear due to usage however no damage identified at the drive feature.The reported event is unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
IMP, TSV, 4.1, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23862844
Report Number0001038806-2025-04062
Device Sequence Number18463049
Product Code DZE
UDI-Device Identifier00889024344198
UDI-Public(01)00889024344198(17)260217(10)1241666
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/17/2026
Device Catalogue NumberTSVT4H10
Device Lot Number1241666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown
Patient EthnicityNon Hispanic